# SDR ASOA2014102211471

- Difficulty date: September 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,905 hours, 20,389 cycles
- Engine: Ge CF348C1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE CORE COWL HAS CHAFE DAMAGE DUE TO CONTACT WITH GREEN HARNESS.  REPAIRED IAW REO 670-54-23-959.  MAJOR REPAIR.
